Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Suspension Spectra and Homology Equivalences

Nicholas J. Kuhn
Transactions of the American Mathematical Society
Vol. 283, No. 1 (May, 1984), pp. 303-313
DOI: 10.2307/2000005
Stable URL: http://www.jstor.org/stable/2000005
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Suspension Spectra and Homology Equivalences
Preview not available

Abstract

Let f: Σ∞ X → Σ∞ Y be a stable map between two connected spaces, and let E* be a generalized homology theory. We show that if E*(f) is an isomorphism then E*(Ω∞ f): E*(QX) → E*(QY) is a monomorphism. But possibly not an not an epimorphism. Applications of this theorem include results of Miller and Snaith concerning the K-theory of the Kahn-Priddy map.

Page Thumbnails

  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313